# SDR ASAA0976525

- Difficulty date: September 6, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 35,849 hours, 16,238 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Part number: 149A7214U50
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING SUPPORT STRUCTURE TEE CHORD CHAFED ON LWR SURFACE.   REMOVED AND REPLACED TEE CHORD.
